MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Manufacturer contacted customer on (b)(6) 2017 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with test results from meter memory of erratic non-fasting back to back tests of 150 and 198 mg/dl and high fasting results of 154, 184, 163, and 149 mg/dl.Customer was also comparing results to another device; actual meter to meter comparison results were not provided.The customer's expected fasting blood glucose test result range is 85-130 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 04/30/2018 and open vial date at time of call is less than one month.The meter memory was reviewed for previous test result history: result 1 : 198mg/dl date: (b)(6) 2017 time: 12:03pm nonfasting; result 2 : 150mg/dl date: (b)(6) 2017 time: 11:58am nonfasting ; result 3 : 139mg/dl date: (b)(6) 2017 time: 6:47am fasting; result 4 : 154mg/dl date: (b)(6) 2017 time: 3:43pm fasting; result 5 : 184mg/dl date: (b)(6) 2017 time: 8:07am fasting; result 6 : 163mg/dl date: (b)(6) 2017 time: 7:45pm fasting; result 7 : 149mg/dl date: (b)(5)2017 time: 9:12am fasting; result 8 : 114mg/dl date: (b)(6) 2017 time: 6:47pm fasting; result 9 : 126mg/dl date: (b)(6) 2017 time: 7:16pm fasting.Customer is concerned with from any memory results: 198mg/dl vs 150mg/dl.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6957996
Report Number1000113657-2017-01823
Device Sequence Number18991005
Product Code NBW
UDI-Device Identifier00011822590051
UDI-Public(01)00011822590051
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2017
Initial Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1